Alert archive / New York / Special Weather Statements in 2019
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Aug 6, 2019, 1:59 PM EDT for Cayuga County, New York. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2019, 1:59 PM EDT (17:59 UTC)
- Expired
- Aug 6, 2019, 3:00 PM EDT
- In force
- 61 min
- Issued by
- NWS Buffalo, NY
County Cayuga County, NY
The radar
The Ft Drum radar (KTYX), 86 km from the middle of the area, began a volume at 18:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.0 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -166 J/kg
- Mixed-layer LCL
- 1449 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
343
WWUS81 KBUF 061759
SPSBUF
Special Weather Statement
National Weather Service Buffalo NY
159 PM EDT Tue Aug 6 2019
NYZ004>006-061900-
Oswego-Wayne-Northern Cayuga-
159 PM EDT Tue Aug 6 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN WAYNE...CAYUGA
AND SOUTHWESTERN OSWEGO COUNTIES...
At 159 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Fair Haven Beach State Park to near
Clyde. Movement was east at 20 mph.
Wind gusts up to 50 mph and pea size hail are possible with these
storms.
Locations impacted include...
Oswego, Fulton, Fair Haven Beach State Park, Lyons, Clyde, Weedsport,
Cato, Chimney Bluffs State Park, Mexico Point State Park, Nine Mile
Point, Battle Island State Park, Scriba, Volney, Palermo, Sterling,
New Haven, Phoenix, Rose, Ira and Huron.
This includes Interstate 90 near exit 40.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4321 7624 4324 7626 4324 7627 4323 7626
4320 7627 4323 7631 4323 7648 4315 7647
4314 7649 4311 7647 4310 7650 4303 7650
4302 7698 4332 7700 4335 7681 4339 7673
4345 7665 4350 7655 4358 7624 4321 7621
TIME...MOT...LOC 1759Z 266DEG 16KT 4338 7679 4302 7687
$$
TMAWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Aug 6, 10:53 AM EDT, 3 hours 6 minutes earlier.
Area forecast discussion, Aug 6, 10:53 AM EDT, 3 hours 6 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 1053 AM EDT Tue Aug 6 2019 .SYNOPSIS... An upper level trough moving across the Great Lakes region will maintain chances for showers and thunderstorms this afternoon through Thursday. A few of these storms will bring a soaking rainfall along with gusty winds. A cool front will cross the area Thursday, ending the period of showers and thunderstorms, while bringing much cooler and less humid air into our region for Friday. && .NEAR TERM /THROUGH TONIGHT/... Visible satellite imagery this morning displays several features that will serve as a focus for storms today and tonight. The first two features are subtle boundaries...one reaching WNY and another nearing the western waters of Lake Ontario. A spot shower has formed on this initial line, while more widespread convection and deeper instability is along the second line. As we warm this late morning and early afternoon storms should become more numerous...with these two boundaries over our region in addition to lake breeze boundaries. Convection along lake breeze boundaries across Western NY should be ongoing by early afternoon. From there, convection will develop eastward into Central NY and the eastern Lake Ontario region by mid afternoon before tapering off from west to east late this afternoon. The greatest rain chances will be found along and inland of the lake breeze boundaries, namely the corridor just south of Lake Ontario, and from the western Southern Tier eastward through the western Finger Lakes. The lowest rain chances will be found in Buffalo and Watertown owing to stabilizing southwest flow off the lakes, but even here there may be enough synoptic scale forcing to allow a few showers and storms to break through the stable lake shadows. Overall forcing and shear are limited today, but focused convergence along lake breeze boundaries and moderate instability will allow a few of the stronger storms to produce heavy downpours and gusty winds. An isolated severe storm with localized damaging winds cannot be ruled out. If storms train along lake breeze boundaries there is also a low chance of localized flooding. The bulk of the showers and storms will end from west to east during the late afternoon and early evening as the convection uses up most of the instability and better moisture/forcing move east. A few widely scattered showers and isolated thunderstorms cannot be ruled out through the evening however. The third main feature on visible satellite imagery this morning is a weakening MCV over northern IN. This is progged to reach our region by late tonight. This feature along with weak elevated instability and increasing mid level moisture should bring additional showers and isolated thunder back into our region for the second half of the night. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY NIGHT/... Shortwave trough and deep moisture along with right entrance region of weak jet streak across southern Ontario and Quebec will support showers and some thunderstorms spreading from western NY to north central NY on Wednesday. Coverage of showers and thunderstorms should increase through the day, especially across eastern and southern portions of the area where diurnally driven instability should be maximized. A rather moist airmass with PWATs over 1.75 inches and weak large-scale flow will support the potential for some locally heavy rainfall. Storm motion from sw over 20 kts should mitigate flooding risk, but could see some flooding if there are training storms. The main upper level low that will bring the first shot of cooler weather to the region late this week is clearly identifiable over northern Saskatchewan and Manitoba via GOES water vapor channels. this system will move into Northern Ontario by Wednesday night with a surface cold front extending from the midwest northeast through the SOO. Downstream over WNY, there should be a break in convection as daytime heating and associated convection along and east of lake breezes move east and wane with the loss of heating. The next focus will be with the cold front itself and/or a subtle prefrontal trough that will bring a high likelihood for more showers and thunderstorms across the region. Compared to earlier in the week, shear will be a little higher, with a corresponding higher severe weather threat, at least for WNY which will be closer to the upper level jet that will be moving SE toward the Ohio Valley. With the cold front passage, expect notable drying and abundant low level mixing, enough for breezy conditions over WNY late Thursday and further east into the evening (and over the Eastern Lake Ontario region) Thursday night. Temperatures aloft drop enough for for a lake response overnight, but there will probably be some subsidence behind the front. Latest model soundings seem to indicate some dry air below the inversion, so will back off overnight from possible lake effect showers overnight. Friday, the coldest air aloft will move toward the region, while a shortwave trough rounds the base of the low to the north and moves across the region. But by this time, the lower portions of model profiles appear to bShortwave trough and deep moisture along with right entrance region of weak jet streak across southern Ontario and Quebec will support showers and some thunderstorms spreading from western NY to north central NY on Wednesday. Coverage of showers and thunderstorms should increase through the day, especially across eastern and southern portions of the area where diurnally driven instability should be maximized. A rather moist airmass with PWATs over 1.75 inches and weak large-scale flow will support the potential for some locally heavy rainfall. Storm motion from sw over 20 kts should mitigate flooding risk, but could see some flooding if there are training storms. e rather dry aloft with trapped mid level moisture. This should result in an abundant cumulostratus (aka self destruct sunshine resulting in mostly cloudy skies) with a hybrid lake effect and upslope cloud field with evolving lake shadows in a WNW-->W flow during the day. There may be a slight chance for brief showers or sprinkles, but otherwise it should be notably cooler and breezy day. This trend will continue Friday night, with improved chances for some lake effect banding ESE of Lake Ontario as the coldest air aloft grazes the region from the north. && .LONG TERM /SATURDAY THROUGH MONDAY/... Breezy northwest winds will diminish but continuing sufficient over- water instability should result in more lake effect showers Friday night into Saturday morning. Only have chance pops where low-level convergence should be strongest to the southeast of Lake Ontario. Similar to what occurs Friday, may see showers expand somewhat on Saturday during peak heating downwind of the lakes. At the least will see partly to mostly cloudy skies. Temps again will struggle into the lower 70s which is 5-10F below normal for this time of year. A mid-level ridge will begin to build into the Great Lakes region Saturday and last through Sunday. Surface high pressure will track off the Mid-Atlantic coast by Sunday. Warm air advection will occur during this time and winds will back to the southwest. The increase to subsidence and warming aloft will put an end to any lake effect rain showers making Saturday night fairly dry. High pressure will move off the east coast Sunday through Monday and southwest flow and warmer temperatures will continue to move into the region. Another cold front will move through the region into the next work week. Temperatures will begin to rebound, reaching the the upper 70's Sunday and Monday. With the high pressure the main weather feature, low temperatures will average the low to mid 50's during the weekend and into early next week, though readings in the 40s will be possible at typical colder inland spots any one of those nights along with some patchy fog. && .AVIATION /15Z TUESDAY THROUGH SATURDAY/... High pressure will continue to drift east off the New England coast early this morning. This will maintain VFR conditions over most areas, although some patchy valley fog with local MVFR/IFR will continue across the Southern Tier river valleys through about 13Z. A mid level trough will approach and cross the region today. The trough will interact with lake breeze boundaries and daytime heating to produce scattered to numerous showers and thunderstorms across much of the region. A few storms may initiate as early as 15-16Z across Western NY, with the most widespread activity expected from about 17Z-21Z across Western NY and 20Z-00Z east of Lake Ontario. VFR will still prevail today, but any of the heavier showers and storms may produce brief/local MVFR to IFR conditions. Most of the showers and storms will end this evening, although a few scattered showers cannot be ruled out with the mid level trough slowly crossing the region. Another wave will arrive late tonight, and this may bring an increase in coverage of showers and storms again after 06Z. VFR will prevail overnight, with MVFR to IFR conditions limited to in and near the heavier showers. Outlook... Wednesday...Occasional showers and thunderstorms, producing local/brief MVFR to IFR. Thursday...Mainly VFR, with a chance for showers and thunderstorms producing local/brief MVFR to IFR. Friday and Saturday...Mainly VFR. && .MARINE... A weak trough will approach the eastern Great Lakes today. Southwest winds will increase into the 10-15 knot range, but winds and waves will remain well below Small Craft Advisory levels. Several rounds of showers and thunderstorms will cross the eastern Great Lakes today through Thursday. A few of these storms will contain gusty winds and locally higher waves. Looking further out towards the end of the week, a strong cold front by summer standards will cross the eastern Great Lakes Thursday evening. West to northwest winds will increase in the wake of the front with Small Craft Advisory conditions looking likely later Thursday night through Friday evening. In addition, a very cool airmass making its way across the Lower Great Lakes may favor the development of waterspouts late Thursday night into Friday morning and again late Friday night into Saturday morning. At this time, only included chance of waterspouts Friday night into Saturday morning since winds in the lowest 5kft will lighten by that time which favors low-level convergence/waterspout formation and also helps not disrupt/rip apart any waterspouts that do try to form. Stay tuned. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...Thomas NEAR TERM...Hitchcock/Thomas SHORT TERM...JLA/Zaff LONG TERM...HSK/JLA AVIATION...Hitchcock MARINE...Hitchcock/JLA
Hazardous weather outlook, Aug 6, 3:56 AM EDT, 10 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 356 AM EDT Tue Aug 6 2019 NYZ004>007-070800- Wayne-Northern Cayuga-Oswego-Jefferson- 356 AM EDT Tue Aug 6 2019 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. A few thunderstorms today could produce gusty winds and heavy downpours. There is a marginal risk of an isolated severe storm. Localized flooding could occur, especially if thunderstorms move repeatedly over the same area. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A few thunderstorms on Wednesday could produce gusty winds and heavy downpours. There is a marginal risk of an isolated severe storm. Localized flooding could occur, especially if thunderstorms move repeatedly over the same area. Moderate to strong northwest winds will result in shoreline erosion, and increase the potential for lakeshore flooding Thursday night into Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001>003-008-010>014-019>021-085-070800- Niagara-Orleans-Monroe-Lewis-Northern Erie-Genesee-Wyoming- Livingston-Ontario-Chautauqua-Cattaraugus-Allegany-Southern Erie- 356 AM EDT Tue Aug 6 2019 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. A few thunderstorms today could produce gusty winds and heavy downpours. There is a marginal risk of an isolated severe storm. Localized flooding could occur, especially if thunderstorms move repeatedly over the same area. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A few thunderstorms on Wednesday could produce gusty winds and heavy downpours. There is a marginal risk of an isolated severe storm. Localized flooding could occur, especially if thunderstorms move repeatedly over the same area. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-070800- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 356 AM EDT Tue Aug 6 2019 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a chance of waterspouts Friday night into Saturday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf JLA
In the hours before
Special weather statement, Aug 6, 12:18 PM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1218 PM EDT Tue Aug 6 2019
NYZ001-002-010-011-061700-
Orleans-Genesee-Niagara-Northern Erie-
1218 PM EDT Tue Aug 6 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN ERIE...
NIAGARA...ORLEANS AND WESTERN GENESEE COUNTIES...
At 1217 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles northeast of Newfane to 9 miles
west of Grand Island. Movement was east at 40 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Buffalo, Cheektowaga, North Tonawanda, Clarence, Lockport, Batavia,
Kenmore, Depew, Amherst, Tonawanda, Lancaster, Medina, Albion,
Williamsville, Darien Lakes State Park, Grand Island, Newfane,
Pendleton, Pembroke and Akron.
This includes Interstate 90 between exits 52 and 48A.
LAT...LON 4341 7853 4338 7798 4289 7827 4291 7890
4295 7892 4296 7893 4296 7896 4298 7901
4300 7902 4302 7902 4306 7900 4307 7901
4307 7903
TIME...MOT...LOC 1617Z 264DEG 35KT 4337 7857 4297 7915
TMASpecial weather statement, Aug 6, 1:21 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Buffalo NY
121 PM EDT Tue Aug 6 2019
NYZ001-010-061815-
Niagara-Northern Erie-
121 PM EDT Tue Aug 6 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ERIE AND NIAGARA
COUNTIES...
At 121 PM EDT, a strong thunderstorm was located over Grand Island,
or near Tonawanda, moving east at 40 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Buffalo, Cheektowaga, North Tonawanda, Clarence, Lockport, Kenmore,
Depew, Tonawanda, Amherst, Lancaster, Williamsville, Grand Island,
Pendleton, Akron, Erie Basin Marina, Lewiston, Middleport, Sanborn,
Clarence Center and Cambria Center.
This includes Interstate 90 between exits 52 and 49.
LAT...LON 4318 7905 4330 7848 4292 7847 4287 7892
4291 7890 4293 7891 4296 7893 4296 7896
TIME...MOT...LOC 1721Z 261DEG 36KT 4302 7893
TMALocal storm report, Aug 6, 1:25 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
125 PM EDT TUE AUG 06 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1209 PM MARINE TSTM WIND OLCOTT 43.34N 78.72W
08/06/2019 M54 MPH LOZ042 NY BUOY
&&
EVENT NUMBER BUF1901419
SJWSpecial weather statement, Aug 6, 1:31 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Buffalo NY
131 PM EDT Tue Aug 6 2019
NYZ003-004-061815-
Wayne-Monroe-
131 PM EDT Tue Aug 6 2019
...A STRONG THUNDERSTORM WILL AFFECT WESTERN WAYNE AND SOUTHEASTERN
MONROE COUNTIES...
At 131 PM EDT, a strong thunderstorm was located over Penfield, or
near East Rochester, moving east at 35 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Rochester, Irondequoit, East Rochester, Webster, Fairport, Brighton,
Ontario, Penfield, Newark, Williamson, Marion, Lyons, Palmyra, Sodus,
Walworth, Macedon, Pittsford, Sodus Point, Union Hill and Fairville.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4302 7714 4304 7714 4303 7754 4326 7759
4328 7700 4302 7698
TIME...MOT...LOC 1731Z 267DEG 32KT 4317 7750
TMASpecial weather statement, Aug 6, 1:59 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Buffalo NY
159 PM EDT Tue Aug 6 2019
NYZ004>006-061900-
Oswego-Wayne-Northern Cayuga-
159 PM EDT Tue Aug 6 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN WAYNE...CAYUGA
AND SOUTHWESTERN OSWEGO COUNTIES...
At 159 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Fair Haven Beach State Park to near
Clyde. Movement was east at 20 mph.
Wind gusts up to 50 mph and pea size hail are possible with these
storms.
Locations impacted include...
Oswego, Fulton, Fair Haven Beach State Park, Lyons, Clyde, Weedsport,
Cato, Chimney Bluffs State Park, Mexico Point State Park, Nine Mile
Point, Battle Island State Park, Scriba, Volney, Palermo, Sterling,
New Haven, Phoenix, Rose, Ira and Huron.
This includes Interstate 90 near exit 40.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4321 7624 4324 7626 4324 7627 4323 7626
4320 7627 4323 7631 4323 7648 4315 7647
4314 7649 4311 7647 4310 7650 4303 7650
4302 7698 4332 7700 4335 7681 4339 7673
4345 7665 4350 7655 4358 7624 4321 7621
TIME...MOT...LOC 1759Z 266DEG 16KT 4338 7679 4302 7687
TMAThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 12:09 PM EDT | Special Marine Warning | BUF | 66 min | |
| Aug 6, 12:18 PM EDT | Special Weather Statement | BUF | Orleans | 42 min |
| Aug 6, 12:37 PM EDT | Special Marine Warning | BUF | 53 min | |
| Aug 6, 1:09 PM EDT | Special Marine Warning | BUF | 36 min | |
| Aug 6, 1:21 PM EDT | Special Weather Statement | BUF | Niagara | 54 min |
| Aug 6, 1:22 PM EDT | Special Marine Warning | BUF | 83 min | |
| Aug 6, 1:31 PM EDT | Special Weather Statement | BUF | Wayne | 44 min |
| Aug 6, 1:53 PM EDT | Special Marine Warning | BUF | 37 min | |
| Aug 6, 2:01 PM EDT | Special Marine Warning | BUF | 89 min | |
| Aug 6, 2:24 PM EDT | Special Weather Statement | BUF | Ontario | 36 min |
| Aug 6, 3:03 PM EDT | Special Weather Statement | BUF | Ontario | 27 min |
| Aug 6, 3:10 PM EDT | Special Weather Statement | BUF | Jefferson | 35 min |
| Aug 6, 3:34 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 41 min |
| Aug 6, 3:50 PM EDT | Special Marine Warning | BUF | 85 min | |
| Aug 6, 3:52 PM EDT | Special Weather Statement | BUF | Wyoming | 38 min |
| Aug 6, 4:00 PM EDT | Special Marine Warning | BUF | 90 min | |
| Aug 6, 4:08 PM EDT | Special Weather Statement | BUF | Chautauqua | 37 min |
| Aug 6, 4:18 PM EDT | Special Weather Statement | BUF | Allegany | 42 min |
| Aug 6, 4:33 PM EDT | Special Marine Warning | BUF | 57 min | |
| Aug 6, 4:43 PM EDT | Special Weather Statement | BUF | Chautauqua | 32 min |
| Aug 6, 5:01 PM EDT | Special Weather Statement | BUF | Erie | 59 min |
| Aug 6, 5:17 PM EDT | Special Marine Warning | BUF | 58 min | |
| Aug 6, 5:24 PM EDT | Special Weather Statement | BUF | Erie | 36 min |
| Aug 6, 5:28 PM EDT | Special Marine Warning | BUF | 62 min | |
| Aug 6, 5:36 PM EDT | Special Weather Statement | BUF | Erie, Wyoming | 39 min |
| Aug 6, 5:44 PM EDT | Special Weather Statement | BUF | Niagara | 61 min |
| Aug 6, 5:57 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Niagara | 63 min |
| Aug 6, 6:10 PM EDT | Special Marine Warning | BUF | 95 min | |
| Aug 6, 6:22 PM EDT | Special Marine Warning | BUF | 83 min | |
| Aug 6, 6:53 PM EDT | Special Weather Statement | BUF | Niagara | 67 min |
Nearby
Special Weather Statements in New York, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.